# SDR SIMA2019082915002

- Difficulty date: August 15, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 22,070 hours, 15,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670331994S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12 ANGLE IS CRACKED JUST  FWD OF BS 280.  REPAIRED RBL 12 IAW SRM 53-11-43.
